MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated calcium generated from alinity c processing module.The customer compared results with other analyzers, including the architect platform and provided the following data: customer reference range for adjusted calcium is 2.2-2.6mmol/l.Customer reference range for calcium is 1.75-3mmol/l.Sample id (b)(6).Results on alinity were 3.04 (on sn: (b)(6), 4.78 (on sn:(b)(6), & 4.30 mmol/l (on sn: (b)(6).Result on architect were 2.12 & 2.49 mmol/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a review of tracking and trending, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity c calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent complaint lot.Device history record review did not identify any nonconformances or deviations with complaint lot and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent lot 25020un24 was identified.
 
Event or Problem Description
The customer observed falsely elevated calcium generated from alinity c processing module.The customer compared results with other analyzers, including the architect platform and provided the following data: customer reference range for adjusted calcium is 2.2-2.6mmol/l.Customer reference range for calcium is 1.75-3mmol/l.Sample id (b)(6).Results on alinity were 3.04 (on sn: (b)(6), 4.78 (on sn: (b)(6), & 4.30 mmol/l (on sn: (b)(6).Result on architect were 2.12 & 2.49 mmol/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21906149
Report Number3002809144-2025-00143
Device Sequence Number8728471
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)251008(10)25020UN24
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Catalogue Number07P57-30
Device Lot Number25020UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6),; ALNTY C PROCESSING MODU, 03R67-01, (B)(6),; ALNTY C PROCESSING MODU, 03R67-01, (B)(6),; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown